×

zbMATH — the first resource for mathematics

Positive solutions to boundary value problems with nonlinear boundary conditions. (English) Zbl 1237.34153
The author considers the boundary value problem \[ y^{\Delta\Delta}=-\lambda f(t,y^\sigma(t)), \] subject to the boundary conditions \[ y(a)=\phi(y) \text{ and }y(\sigma^2(b))=0. \] They give the form of solutions of the boundary value problem, and apply cone theoretic tools to prove that the problem has at least one positive solution. At the end of this paper, some examples are worked out to illustrate the main results.

MSC:
34N05 Dynamic equations on time scales or measure chains
34B09 Boundary eigenvalue problems for ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hilger, S., Analysis on measure chains—a unified approach to continuous and discrete calculus, Results math., 18, 18-56, (1990) · Zbl 0722.39001
[2] Erbe, L.H.; Wang, H., On the existence of positive solutions of ordinary differential equations, Proc. amer. math. soc., 120, 743-748, (1994) · Zbl 0802.34018
[3] Atici, F.M.; Guseinov, G., On green’s functions and positive solutions for boundary value problems on time scales, J. comput. appl. math., 141, 75-99, (2002) · Zbl 1007.34025
[4] Anderson, D.R.; Avery, R.I., An even-order three-point boundary value problem on time scales, J. math. anal. appl., 291, 514-525, (2004) · Zbl 1056.34013
[5] Bian, L.; He, X.; Sun, H., Multiple positive solutions of \(m\)-point BVPs for third-order \(p\)-Laplacian dynamic equations, Adv. difference equ., (2009), 12 pp. Art. ID 262857
[6] DaCunha, J.J.; Davis, J.M.; Singh, P.K., Existence results for singular three point boundary value problems on time scales, J. math. anal. appl., 295, 378-391, (2004) · Zbl 1069.34012
[7] Dogan, A.; Graef, J.; Kong, L., Higher order semipositone multi-point boundary value problems on time scales, Comput. math. appl., 60, 23-35, (2010) · Zbl 1198.34193
[8] Geng, F.; Zhu, D., Multiple results of \(p\)-Laplacian dynamic equations on time scales, Appl. math. comput., 193, 311-320, (2007) · Zbl 1193.34182
[9] Goodrich, C.S., Existence of a positive solution to a first-order \(p\)-Laplacian BVP on a time scale, Nonlinear anal., 74, 1926-1936, (2011) · Zbl 1236.34112
[10] Kaufmann, E.R.; Raffoul, Y.N., Positive solutions for a nonlinear functional dynamic equation on a time scale, Nonlinear anal., 62, 1267-1276, (2005) · Zbl 1090.34054
[11] Liu, B.; Zhao, Z., A note on multi-point boundary value problems, Nonlinear anal., 67, 2680-2689, (2007) · Zbl 1127.34006
[12] Liu, Y., Three positive solutions of nonhomogeneous multi-point BVPs for second order \(p\)-Laplacian functional difference equations, J. appl. math. comput., 29, 437-460, (2009) · Zbl 1181.39004
[13] Sang, Y.; Su, H., Several existence theorems of nonlinear \(m\)-point boundary value problem for \(p\)-Laplacian dynamic equations on time scales, J. math. anal. appl., 340, 1012-1026, (2008) · Zbl 1137.34011
[14] Su, Y.H.; Li, W.T., Triple positive solutions of \(m\)-point BVPs for \(p\)-Laplacian dynamic equations on time scales, Nonlinear anal., 69, 3811-3820, (2008) · Zbl 1161.34311
[15] Sun, H.R.; Li, W.T., Existence theory for positive solutions to one-dimensional \(p\)-Laplacian boundary value problems on time scales, J. differential equations, 240, 217-248, (2007) · Zbl 1139.34047
[16] Sun, J.P., Twin positive solutions of nonlinear first-order boundary value problem on time scales, Nonlinear anal., 68, 1754-1758, (2008) · Zbl 1139.34303
[17] Sun, J.P.; Li, W.T., Existence of solutions to nonlinear first-order PBVPs on time scales, Nonlinear anal., 67, 883-888, (2007) · Zbl 1120.34314
[18] Sun, J.P.; Li, W.T., Positive solutions to nonlinear first-order PBVPs with parameter on time scales, Nonlinear anal., 70, 1133-1145, (2009) · Zbl 1161.34319
[19] Tian, Y.; Ge, W., Existence and uniqueness results for nonlinear first-order three-point boundary value problems on time scales, Nonlinear anal., 69, 2833-2842, (2008) · Zbl 1155.34012
[20] Wang, P.; Wang, Y., Existence of positive solutions for second-order \(m\)-point boundary value problems on time scales, Acta math. appl. sin. engl. ser., 22, 457-468, (2006) · Zbl 1108.34014
[21] Wang, Y.; Hou, C., Existence of multiple positive solutions for one-dimensional \(p\)-Laplacian, J. math. anal. appl., 315, 144-153, (2006) · Zbl 1098.34017
[22] C.S. Goodrich, On a discrete fractional three-point boundary value problem, J. Difference Equ. Appl., doi:10.1080/10236198.2010.503240. · Zbl 1253.26010
[23] Goodrich, C.S., Existence and uniqueness of solutions to a fractional difference equation with nonlocal conditions, Comput. math. appl., 61, 191-202, (2011) · Zbl 1211.39002
[24] Goodrich, C.S., On positive solutions to nonlocal fractional and integer-order difference equations, Appl. anal. discrete math., 5, 122-132, (2011) · Zbl 1289.39008
[25] Goodrich, C.S., Existence of a positive solution to a system of discrete fractional boundary value problems, Appl. math. comput., 217, 4740-4753, (2011) · Zbl 1215.39003
[26] Goodrich, C.S., Existence of a positive solution to systems of differential equations of fractional order, Comput. math. appl., 62, 1251-1268, (2011) · Zbl 1253.34012
[27] Webb, J.R.L.; Infante, G., Positive solutions of nonlocal boundary value problems: a unified approach, J. lond. math. soc., 74, 673-693, (2006) · Zbl 1115.34028
[28] Webb, J.R.L., Nonlocal conjugate type boundary value problems of higher order, Nonlinear anal., 71, 1933-1940, (2009) · Zbl 1181.34025
[29] Graef, J.; Webb, J.R.L., Third order boundary value problems with nonlocal boundary conditions, Nonlinear anal., 71, 1542-1551, (2009) · Zbl 1189.34034
[30] Ehme, J.; Eloe, P.; Henderson, J., Upper and lower solution methods for fully nonlinear boundary value problems, J. differential equations, 180, 51-64, (2002) · Zbl 1019.34015
[31] Henderson, J.; Thompson, H.B., Difference equations associated with fully nonlinear boundary value problems for second order ordinary differential equations, J. difference equ. appl., 7, 297-321, (2001) · Zbl 1014.39012
[32] Kong, L.; Kong, Q., Positive solutions of higher-order boundary-value problems, Proc. edinb. math. soc., 48, 445-464, (2005) · Zbl 1084.34023
[33] Liu, B.; Liu, L.; Wu, Y., Unbounded solutions for three-point boundary value problems with nonlinear boundary conditions on \([0, + \infty)\), Nonlinear anal., 73, 2923-2932, (2010) · Zbl 1211.34016
[34] Wang, G.; Zhou, M.; Sun, L., Fourth-order problems with fully nonlinear boundary conditions, J. math. anal. appl., 325, 130-140, (2007) · Zbl 1115.34022
[35] Infante, G., Nonlocal boundary value problems with two nonlinear boundary conditions, Commun. appl. anal., 12, 279-288, (2008) · Zbl 1198.34025
[36] Wang, H., Positive periodic solutions of singular systems with a parameter, J. differential equations, 249, 2986-3002, (2010) · Zbl 1364.34032
[37] Bohner, M.; Peterson, A.C., Dynamic equations on time scales: an introduction with applications, (2001), Birkhäuser Boston · Zbl 0978.39001
[38] Chyan, C.; Henderson, J., Eigenvalue problems for nonlinear differential equations on a measure chain, J. math. anal. appl., 245, 547-559, (2000) · Zbl 0953.34068
[39] Erbe, L.H.; Peterson, A., Positive solutions for a nonlinear differential equation on a measure chain, Math. comput. modelling, 32, 571-585, (2000) · Zbl 0963.34020
[40] ()
[41] Agarwal, R.; Meehan, M.; O’Regan, D., Fixed point theory and applications, (2001), Cambridge University Press Cambridge · Zbl 0960.54027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.